Why do corticosteroids cause moon face

Google skin clinics near ur area..if u are from south africa like me u can go to Diva Slimming Aesthetics in Sunninghill, they do removal of steetchmarks. Well stretchmarks wont completely go away but atleast they can fade after a few treatments. Bio oil and other stretchmark creams alone, wont help with severe stretchmarks u need laser treatments to get them removed. They charge R1200 for 3 sessions in 1 area for removal of stretchmarks. Bio oil and other creams will only help abit I guess…Steroid creams like epiderm, bethnovate, movate, g&g, diproson, all creams that come with tubes all contain steroids…steroids cause stretchmarks in the long run…hydroquinine products can only be used for a short while if u use hydroquinone for too long, it makes dark patches on ur forehead called ochronosis. Ladies u must google information first for anything u want to do or anything the u!

Alternatives: As with insomnia (see benzodiazepine hypnotics, above), it's important to identify the cause of excessive daytime sleepiness. Other medications you're taking — whether prescription or over the counter — could be responsible. Drugs with sedating effects, for example, are among the most common causes of excessive daytime sleepiness. (These include alpha- and beta-blockers, anti-diarrheal agents, antihistamines, antipsychotics, antispasmodics, cough suppressants, epilepsy drugs, skeletal muscle relaxants, Parkinson's drugs and some antidepressant medications.)

Why do corticosteroids cause moon face

why do corticosteroids cause moon face

Media:

why do corticosteroids cause moon facewhy do corticosteroids cause moon facewhy do corticosteroids cause moon facewhy do corticosteroids cause moon facewhy do corticosteroids cause moon face

http://buy-steroids.org